Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 4896161, 10 pages
https://doi.org/10.1155/2017/4896161
Research Article

Global Attractors of the Extensible Plate Equations with Nonlinear Damping and Memory

College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China

Correspondence should be addressed to Qiaozhen Ma; nc.ude.unwn@hzqam

Received 12 January 2017; Accepted 2 March 2017; Published 4 April 2017

Academic Editor: Hugo Leiva

Copyright © 2017 Xiaobin Yao and Qiaozhen Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaobin Yao and Qiaozhen Ma, “Global Attractors of the Extensible Plate Equations with Nonlinear Damping and Memory,” Journal of Function Spaces, vol. 2017, Article ID 4896161, 10 pages, 2017. https://doi.org/10.1155/2017/4896161.